ON THE MATRIX VERSIONS OF APPELL HYPERGEOMETRIC FUNCTIONS


ALTIN A., ÇEKİM B. , ŞAHİN R.

QUAESTIONES MATHEMATICAE, vol.37, no.1, pp.31-38, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.2989/16073606.2013.779955
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.31-38
  • Keywords: Appell hypergeometric matrix functions, matrix differential equations, integral representations, Beta matrix function

Abstract

The main aim of this paper is on Appell hypergeometric matrix functions. Also, matrix differential equations and integral representation satisfied F-1 matrix function is derived.